# SDR UALA2011090904894

- Difficulty date: September 9, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,237 hours, 21,620 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Faulty
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD NOSE GEAR DOOR ACTUATING LINK HAS A KINK.  REPLACED RT FWD ROD ASSY PER MM ON NOSE GEAR DOOR.  ACP NOSE GEAR DOOR ADJUSTMENT TEST PER MM.  ACP RETRACT NOSE GEAR, FOUND TO BE OK PER MM.  ACCOMPLISHED METHOD 1 INSPECTION OF RT FWD NOSE GEAR DOOR ROD.
